MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE IMPLANT 5.0X16; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE IMPLANT 5.0X16; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109687
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 12/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.In telephone contact, the dentist informed that he did not have information about lot number of the product.Considering the surgical methodology, the dentist reported that the implant was immediately installed in an alveolus with signs of injury/ infection.It was also seen that the dentist has used more drills than recommended to perform the implant installation.
 
Event or Problem Description
(b)(4) ¿ the dentist reported that 15 days after dental implant was installed in intraoral region #6, its non-osseointegration was observed.In addition, 60ncm of primary stability was achieved, the patient presented bone type iii and the procedures of immediate implant and immediate load were performed.

Brand Name
CM DRIVE IMPLANT 5.0X16
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7346871
Report Number3008261720-2018-01273
Device Sequence Number19411241
Product Code DZE
UDI-Device Identifier07898237569253
UDI-Public07898237569253
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/16/2018
Report Date (Section F) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Catalogue Number109687
Other Device ID Number07898237569253
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/16/2018
Event Location Other
Date Report to Manufacturer02/27/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2018
Initial Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR